# SDR DALA2025082206255

- Difficulty date: August 20, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 59,090 hours, 42,023 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB,  PERFORMED AN AIR TURN BACK DUE TO A RIGHT MAIN LANDING GEAR UNSAFE LIGHT.  REPLACED RT GEAR DOOR LATCH. OPS CHECK NORMAL.(7841530).
